Simple jQuery Dropdowns
Please use this identifier to cite or link to this item:
Title: Mr-factors and Qr-factors for near quasinorm on certain sequence spaces
Authors: Piyapong Niamsup
Yongwimon Lenbury
Chiang Mai University
Mahidol University
Keywords: Mathematics
Issue Date: 29-Sep-2005
Citation: International Journal of Mathematics and Mathematical Sciences. Vol.2005, No.15 (2005), 2441-2445
Abstract: We study the multiplicativity factor and quadraticity factor for near quasinorm on certain sequence spaces of Maddox, namely, l(p) and 1∞(p), where p = (pk) is a bounded sequence of positive real numbers. Copyright © 2005 Hindawi Publishing Corporation.
ISSN: 01611712
Appears in Collections:Scopus 2001-2005

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.